Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have brown discharge?

hello 3 months ago i started taking the pill again, and i was getting my period regulary for the first month and on the second month i got it and it stopped for one day now i have brown discharge for the last month what could this mean? it hasn't stopped for a month? what can i do?
Asked On : Mon, 10 May 2010
Answers:  3 Views:  2163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

this is not good ,it could be any infection or any thing else ,you need to go for a check up.

Answered: Mon, 10 May 2010
  User's Response

thanks for the response i can't get into a doctor around here and i've been trying to avoid going to emerge... could it be that the pills the doctor put me on are too low in horomones? could i be pregnant? I've looked up several different options but i haven't seen infection yet! what kind of infection could it be?

Answered: Mon, 10 May 2010
  User's Response

when one get a vaginal infection there are some symptoms like bad smell from the discharge ,itching,or burning sensation but as you have mentioned that you have checked all this so i guess it is something else. Pregnancy chances are very low thats why i asked you to take a test so that you would be satisfied..... 

Answered: Mon, 10 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor